# SDR DLL14980745

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalace
- Part number: 1282T10019
- Condition: Failed Test
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR FAILED EMERGENCY TIMED TEST WITH INSIDE HANDLE REF R/C 923 OPN 68116.  REPLACING DOOR COUNTERBALNCE ASSY CO (P/N 527001348).
